# SDR M17F20231206182

- Difficulty date: November 11, 2023
- Submitted: December 6, 2023
- Operation: General aviation
- Aircraft: N105JS
- Make and model: Boeing 737-8
- Aircraft serial: 43709
- Aircraft time: 8,177 hours, 3,516 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Proximity Switch
- Part number: 63023
- Part serial: NA
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: TO
- How discovered: L
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT CARGO LIGHT COMES ON DURING T/O AROUND 65 KTS CAUSING A REJECTED TAKE OFF FRM 52761700
